# SDR AALA201704139031

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

5 HRS INTO FLIGHT THE SMOKE DETECTOR IN LAV 4LC WENT OFF WITH NO INDICATION ON FLIGHT DECK. FAS RESPONDED AND FOUND NO SMELL ON ANY INDICATION OF FIRE OR SMOKE. FUNCTIONED NORMALLY. PERFORMED LAVATORY SMOKE DETECTION SELF TEST IAW AMM 26-13-00-740-801, LAV 4LC TEST OK. THE AIRCRAFT WAS NOT GROUNDED.
